# SDR ERAA098185

- Difficulty date: September 21, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- Aircraft time: 16,698 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Wire
- Part number: 5035P2P25
- Condition: Broken
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATES 200 FEET OFF.  CONFIRMED ENCODING OUTPUT OFF.  REPLACED BROKEN WIRE SHROUD AND STEM SEAL.  RESET GEAR MESH, CLEANED AND CALIBRATED.  UNIT THEN FUNCTIONALLY TESTED GOOD TO 20,000 FEET PER FAR 43E (B).
